# SDR AALA202208167014

- Difficulty date: August 14, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N343RY
- Make and model: Boeing 737
- Aircraft serial: 44467
- Aircraft time: 4,879 hours, 1,831 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT LAVATORY DOOR NOT FUNCTIONING PROPERLY. PERFORMED ADJUSTMENT OF LAVATORY "D" DOOR.
